# SDR AALA202502100766

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 68,899 hours, 37,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND EMERGENCY LIGHTS INOP AT ROW 9, 10 AND 11ON THE ISLE. FOUND EPSU 12WL WITH A UNIT FAULT AFTER BITE CHECK. REMOVED ANDREPLACED EPSU 12WL IAW AMM 33-51-38. ALL OPS TEST GOOD. A/C OK FOR SERVICE.
